MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE BANTAM ACET CUP 44MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE BANTAM ACET CUP 44MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-20-044
Medical Device Problem Codes Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Adhesion(s) (1695); Hematoma (1884); Pain (1994); Loss of Range of Motion (2032); Physical Asymmetry (4573)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) year-old patient comes for a 15-day revision of the left hip prosthesis ((b)(6) 2020) for hip dysplasia, with a previous 5cm shortening, and in surgery they perform a femoral osteotomy to reduce the prosthesis.He refers from the immediate post op to presented intense pain in the left hip, which does not improve with analgesics, limits his gait and movements of the hip in total hip replacement for dysplasia, hospitalized for dislocation of the hip prosthesis, currently with traction of soft tissues with 3 kg of weight, patient who is afebrile, painless, with shortening, already scheduled for surgery.Additional information received 12/17/2020: revision note stated that the acetabular component has more than 15 degrees of anteversion and loose insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot :the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINNACLE BANTAM ACET CUP 44MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr
warsaw, IN 46581
6107428552
MDR Report Key11118271
Report Number1818910-2021-00274
Device Sequence Number11774963
Product Code LPH
UDI-Device Identifier10603295009580
UDI-Public10603295009580
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K983491
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-20-044
Device Catalogue Number121720044
Device Lot NumberHZ7073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date02/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +1.5 GR; CORAIL2 STD SIZE 8; PINN CAN BONE SCREW 6.5MMX20MM; PINN MAR +4 10D 28IDX44OD; ARTICUL/EZE BALL 28 +1.5 GR; CORAIL2 STD SIZE 8; PINN CAN BONE SCREW 6.5MMX20MM; PINN MAR +4 10D 28IDX44OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale